helena

by helena
(finland)

Hello there!

I am a 49 years old woman and now menopause. I have used progesterone cream for many years, a total of 4 years. Now I have been out of menses for 2 years.
I'm very tired because I did not sleep well. I have severe bouts of sweat and hot waves through the night and wake me 100 times a night. I've lost a lot weight during the past 3-4 months in total 6-7kg. I am 168cm tall and my weight is now 53kg. I have not been on any kind of diet, and I eat as normal as it is now. My weight has not changed about 20 years. But now, suddenly!! Nothing special is not happening in my life maybe the normal stress at work, but nothing special just now..

In addition to I have a cold very often, even though clothed warmly. My hands and feet are always cold. Today, my hands are uncomfortably clammy, moist. Urination has increased.

I have followed the instructions Wray´s progesterone cream of increased stress situation. I have for the past month increased the use of the cream a lot. At night, when I wake up whenever I add the cream, but it does not have any effect on hot flushes and sweating. When I Adding cream my night sleep has not improved at all. Unfortunately, it does not help!! 1 cream tube ends at 4 to 5 days after use. Should I use the cream more??
Now I'm really at a loss ?? What should I do?
I went to the doctor and he recommended that estriol named Ovestin 1mg.
In the past, when I started using the cream, I had a clear estrogen dominance.
But the problems stopped when I started to use the cream. Now they are back worse than ever !! I did not manage any more of my life to continue because of fatigue and forgetfulness.
Could now be the case progesterone dominance? Should I start using the prescribed estrogen or natural estrogen?
I need quick help, and I am confident that you answer me very soon, please !!! (Sorry for my bad english)

Best regards,
Helena

Comments for helena

Click here to add your own comments

Nov 02, 2014
helena
by: Wray

Hi Helena I suspect you are very short of Vitamin D, please have a test done. Levels tend to be low in Finland, as you are so far north. A lack of vitamin D reduces the benefits of progesterone. We do have a page on Hot Flushes you could look through. I would ask you to contact Nita in Norway who will be able to help you. Please get in touch with her via her website here. Take care Wray

Nov 02, 2014
Over Active Thyroid?
by: Liz Uk

helena,

In case you haven't considered this and/or your Doctor hasn't either, your symptoms are those very similar to an over active thyroid.

The following are symptoms of hyperthyroidism:

Being restless, nervous, emotional, irritable, sleeping poorly and 'always on the go'.
Tremor of your hands.
Losing weight despite an increased appetite.
Palpitations.
Sweating, a dislike of heat and an increased thirst.
Diarrhoea or needing to go to the toilet to pass faeces more often than normal.
Shortness of breath.
Skin problems such as hair thinning and itch.
Menstrual changes - your periods may become very light or infrequent.
Tiredness and muscle weakness may be a feature.
A swelling of your thyroid gland (a goitre) in the neck may occur.
Eye problems if you have Graves' disease. (See below under 'What are the causes of hyperthyroidism?'.)

Most people with hyperthyroidism do not have all the symptoms but a combination of two or more is common. Symptoms usually develop slowly over several weeks. All the symptoms can be caused by other problems and so the diagnosis may not be obvious at first. Symptoms may be mild to start with but become worse as the level of thyroxine in the blood gradually rises.

Please see this link:
http://www.patient.co.uk/health/hyperthyroidism-overactive-thyroid

Please also Google "hyperthyroidism" and get your thyroid tested by the doctor.

Not everything boils down to Progesterone usage.

Hope you find the cause.

Nov 03, 2014
Nitas web site??
by: Helena

Hi Wray,

I would like to add a comment to this just by sending a message for you.you was reported that Nita could help me, but I dont really understand how! I found her websites but only in Norwegian language! There was not any English. I do not really understand a word of Norwegian language!!

...I hope you answer to me, because that Nita in Norway can´t do it!

Yours,
Helena

Nov 04, 2014
D-vitamin is not my problem/Wray dont leave me now!
by: Wray

Hi Helena It's not that I don't want to help you, but that I don't have the time. I often ask people to contact one of our distributors, and thought of Nita as she is closer than any other. She is also very knowledgeable about progesterone, and speaks English fluently. You say your thyroid is normal, but please look through this website, Stop the Thyroid Madness, Liz does have a point. In your first comment you said "I have a cold very often", this was why I suggested your vitamin D was low. Please read the page we have on it, I have given you the link. Your level needs to be between 70-100ng/ml or 175-250nmol/L, most doctors believe this is far too high. So you might still have too low a level because your doctor is not using the newer range. I don't know what could be wrong now, there are so many possibilities. Continued below

Nov 04, 2014
D-vitamin is not my problem/Wray dont leave me now! Part 2
by: Wray

Hi Helena These are a few things which cause progesterone levels to drop......
lack of or drop in vitamin D
dark days, especially winter, probably because vitamin D drops in winter due to lack of sun
high oestrogen
high testosterone
low SHBG (sex hormone binding globulin), this binds testosterone and oestrogen making them inactive.
SHBG drops due to consuming sugars, and all foods which convert to glucose, i.e. grains, legumes, sweet starchy fruits and veggies.
high LH
high FSH
high stress
high adrenaline (comes from Stress or excitement, and a drop in blood glucose), this stops progesterone entering the cells
sugars of any kind
large meals, because of the increased metabolic clearance of progesterone
alcohol, this reduces progesterone levels and increases the androgens, ie testosterone
high insulin
high level of phytoestrogens in the diet
oestrogenic herbs
oestrogen mimics or endocrine disrupting chemicals (EDCs)
contraceptives
HRT
insulin resistance
a defective luteal phase
high copper/low zinc
high prolactin

Take care Wray

Nov 04, 2014
Nitas web site??
by: Wray

Hi Helena Yes it is in Norwegian, but Nita can speak and write English too. If you click Contact at the top of the page, or in Norwegian Kontakt, you will see her email address. I wish we had someone in Finland I could direct you to, maybe one day we will! Take care Wray

Nov 04, 2014
Thyroid test results
by: helena

Hi Wray!

Here is my thyroid test results of the 30 October 2014.
I do not know if you can say any of these could it be the cause of my symptoms?

TSH 1,30mU/l
T4-V 13pmol/l
T3-V 4,0 pmol/L

Thank you once again for you a lot of!
Best regards,
Helena

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...